BibTeX record journals/aml/ChenSW16

download as .bib file

@article{DBLP:journals/aml/ChenSW16,
  author    = {Lei Chen and
               Niandong Shi and
               Guohua Wu},
  title     = {Definable sets in Stone algebras},
  journal   = {Arch. Math. Log.},
  volume    = {55},
  number    = {5-6},
  pages     = {749--757},
  year      = {2016},
  url       = {https://doi.org/10.1007/s00153-016-0491-x},
  doi       = {10.1007/s00153-016-0491-x},
  timestamp = {Sat, 27 May 2017 14:23:41 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/ChenSW16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics